MathSciNet Relay Station
MathSciNet bibliographic data
MR197997 (33 #6156) 35.65
Arima, Reiko On general boundary value problem for parabolic equations. J. Math. Kyoto Univ. 4 1964 207–243.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement